# SDR VNAA2019031111101

- Difficulty date: March 11, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,378 hours, 33,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER ON/OFF IN THE ARMED POSITION. R/R K135 RELAY ON JB-11 PCB5 IAW CRJ 700 AMM 24-06-11-000/400-801. EMERGENCY LIGHTS OPS CHECK GOOD.
